# SDR QXEA2016112900759

- Difficulty date: November 2, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 37,426 hours, 39,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 853615104104
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 13 NEEDS REPLACEMENT PN 853615104-104. REMOVED ALL 1/4" STRAP/BRACE BOLTS COMMON TO TRACK 13 FS X 236 TO X 281 REF SRM 51-42-05-00-01. INSTALLED ALL BRACE BOLTS COMMON TO TRACK 13 REF SRM 51-41-05-00-01. REMOVED DRIP ANGLE COMMON TO TRACK 13 REF SRM 51-42-05-02-01. INSTALLED DRIP ANGLE COMMON TO TRACK 13 REF DWG 85307401 REV -C & SRM 51-40-07-02-01. REMOVED SEAT TRACK 13 REF SRM 51-42-05-02-01. INSTALLED NEW SEAT TRACK 13 REF DWG: 85361501 REV D & SRM 51-40-07-02-01. LOCATED AND DRILLED SEAT TRACK 13 REF SRM 51-40-07-02-01.
